# SDR FDEA202207131793

- Difficulty date: July 13, 2022
- Submitted: July 25, 2022
- Operation: Air carrier
- Aircraft: N724FD
- Make and model: Airbus A300*
- Aircraft serial: 530
- Aircraft time: 41,415 hours, 21,836 cycles
- System (JASC): 2752 · Trailing Edge Flap Actuator
- Part: Flap
- Part number: A5351020500260Y
- Part serial: S0509
- Condition: Inoperative
- Component: None
- Stage of operation: AP
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: K

## Discrepancy

PDIS  724     27-80  8940     13JUL22  NRT  FACT  U  UPON SLAT EXTENSION FOR LANDING, RECEIVED FLT CTL, KRUGER NOT EXTENDED ECAM   MESSAGE.    MEL  15JUL22 06:51   NRT                                                                 RELEASED FOR SERVICE PER MEL : 27-88-02 CATEGORY : C EXPIRATION :  23JUL22                                         "MEL 27-88-02: (IDENTIFY LH OR RH) LH (IDENTIFY KRUGER AND/OR NOTCH) KRUEGER AND NOTCH   FLAP - INOP.  AFFECTED SURFACE DEACTIVATED IN RETRACTED POSITION. OBSERVE AFM   PERFORMANCE LIMITATIONS FOR INOPERATIVE KRUGER FLAPS."                                                          C/W E.A 6-2780-T0369522,P1.  REMOVED DAMAGED MOVEABLE VANE ON LH KRUEGER                           FLAP AND INSTALLED NEW VANE IN ACCORDANCE WITH E.A 6-2780-T0369522,P1. ORIGINAL KURUEGER FLAP HAS   BEEN INSTALLED AS PER AMM27-87-11-04. ORIGINAL KRUEGER FLAP HAS BEEN DEFECTED, APPLIED MEL WITH   RETRACTED  POSITION L/H KRUEGER AND NOTCH FLAP.  C/7325089   	                                             REMOVED AND REPLACED LH KRUEGER FLAP MECHANISM REF  A300 AMM 27-87-11-04 REFERENCE FEDEX   A300-600 EA 6-2780-T0369671 P1 NON E-SIGN HARD COPY FOR MECHANIC AND RII SIGN OFFS ON                     STEP 6. INSTALL SERVICEABLE LH KRUGER FLAP MOVEABLE VANE AND SPRING ROD ON TO THE WING. THIS ENTRY IS TO   PROCESS SERVICEABLE PARTS TAG IN WORKBENCH ONLY.
